Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Having hair fall, dandruff and pimples. Suggestion for rosemary hair oil?

Hi doctor i am 28 yrs indian women but i am currently in usa i am facing hairfall and dandruff and pimples friend suggest me the rosemary hair oil can i use rosemary hair oil for my hair is it work? can you please suggest me what do i do for my pimples and hair give me a suggestion for rosemary hair oil plzzzzzzzzzzzzzzz suggest me
Asked On : Wed, 9 May 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Hai, Your problems like dandruff, and pimples are already due to excessive oil content of your skin. If you use more oil, the problem will aggravate. Moreover the problems of dandruff and pimples are needed appropriate treatment. Oil application may be reduced to alternate days or twice weekly. Consult you dermatologist. He will guide you properly than your friend. Get well soon. Dr S M
Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor